| Model Number |
RBYPCLP06 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the distal branch of the inferior mesenteric artery (ima) using packing coil lps and a microcatheter.During the procedure, a packing coil lp would not advance beyond the friction lock.After pulling back on the pusher assembly and then attempting to re-advance the packing coil lp into the microcatheter, the packing coil lp would not move forward.Therefore, the packing coil lp was removed.The procedure was completed using a ruby coil lp.There was no report of an adverse effect to the patient.